# SDR DXTA200500961

- Difficulty date: September 9, 2005
- Submitted: September 13, 2005
- Operation: Air carrier
- Aircraft: N921QS
- Make and model: Cessna 750
- Aircraft serial: 7500241
- Aircraft time: 270 hours, 169 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Condition: Warning Light
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AMBER 'P/S-RAT HEAT OFF' CAS MESSAGE ILLUMINATED DURING TAKEOFF ROLL.  T/O ABORTED.  SWITCHES WERE IN THE ON POSITION THE ENTIRE TIME.  CHECKED FOR MESSAGE ON MAINTENANCE PAGE 60TLS, CHECKED CONNECTION ON LT/RT P/S  SWITCHES S1030 AND S1063.  SHOOK DOWN ALL ACCESSIBLE WIRING, NO FAULTS NOTED.  SYSTEM OP'S CK GOOD PER 750 MM TASK 30-32-00-710 AND 30-30-00-710.
